Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

Factors of Fermat numbers


Author: Raphael M. Robinson
Journal: Math. Comp. 11 (1957), 21-22
MSC: Primary 10.0X
DOI: https://doi.org/10.1090/S0025-5718-1957-0085269-0
MathSciNet review: 0085269
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. E. Dickson, History of the Theory of Numbers, Carnegie Inst. of Washington, v. 1, 1919, p. 92.

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 10.0X

Retrieve articles in all journals with MSC: 10.0X


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1957-0085269-0
Article copyright: © Copyright 1957 American Mathematical Society